# SDR GTIA2021052435755

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 11,321 hours, 4,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR BOTLLE ASSISTANCE LOW-SERVICED R4 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00
